# SDR IXXA2024091801

- Difficulty date: September 18, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N503AZ
- Make and model: Boeing 767338
- Aircraft serial: 25274
- Aircraft time: 107,168 hours, 31,095 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Pin
- Part number: 180T00093
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OUTER PIVOT PIN DAMAGED AND CORRODED AMM 55-17-51
